Equaline Sleep Aid, Nighttime, Mini Tablets

Does not contain gluten. Compare to Unisom sleep tabs active ingredient (This product is not manufactured or distributed by Chattem, Inc.). Doxylamine succinate 25 mg (nighttime sleep aid). Fall asleep fast & safely. Just one tablet per dose. Supervalu quality guaranteed. We're committed to your satisfaction and guarantee the quality of this product. www.supervalu-ourownbrands.com Call 1-877-932-7948 24 hours a day, 7 days a week. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available. Other information: Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store at controlled room temperature 68 degrees - 77 degrees F (20 degrees - 25 degrees C). See end flap for expiration date and lot number. Keep outer package for complete product information.